Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with infinite delays

Rui Xu, M. A. J. Chaplain, Lansun Chen

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

By means of Lyapunov functional, we have succeeded in establishing the global asymptotic stability of the positive solutions of a delayed n-species nonautonomous Lotka-Volterra type competitive system without dominating instantaneous negative feedbacks. As a corollary, we show that the global asymptotic stability of the positive solution is maintained provided that the delayed negative feedbacks dominate other interspecific interaction effects with delays and the mean delays are sufficiently small.
Original languageEnglish
Pages (from-to)295-309
Number of pages15
JournalApplied Mathematics and Computation
Volume130
Issue number2
DOIs
Publication statusPublished - 2002

Keywords

  • Lyapunov functional
  • Global asymptotic stability
  • Infinite delay
  • Nonautonomous Lotka-Volterra competitive system

Fingerprint

Dive into the research topics of 'Global asymptotic stability in n-species nonautonomous Lotka-Volterra competitive systems with infinite delays'. Together they form a unique fingerprint.

Cite this